On Some Transformations Applied to the Solutions of the Lane Emden Equations for Plane Symmetric Polytropes

  • J. P. Sharma M. M. M. Engineering college, Gorakhpur
Keywords: Lane Emden Equations, Plane Symmetric Polytropes

Abstract

In this paper, we have studied a few transformations, which connect solutions of Lane Emden equation of index n for plane symmetric polytropic configurations.
Published
2014-01-01
How to Cite
SharmaJ. (2014). On Some Transformations Applied to the Solutions of the Lane Emden Equations for Plane Symmetric Polytropes. Defence Science Journal, 25(1), 13-16. https://doi.org/10.14429/dsj.25.6572
Section
Research Papers